Risperidol Withdrawl

Were you looking for information about Risperdal Withdrawal? Risperidol withdrawl is a common misspelling of Risperdal withdrawal.
 
Although Risperdal® (risperidone) is not addicting and is not likely to be abused, the brain may need time to adjust to stopping Risperdal. Withdrawal from this medication can lead to symptoms such as insomnia, hallucinations, and irritability.
 
These withdrawal symptoms may not improve with time, since they can be signs of the underlying disorder (bipolar disorder or schizophrenia). In order to reduce your risk of severe withdrawal symptoms, your healthcare provider may decide to wean you off of Risperdal slowly.
 
(Click Risperdal Withdrawal for more details on the symptoms of withdrawal and the steps that your healthcare provider may take to reduce your risk of developing them. You can also click any of the links in the box to the right for specific information.)
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.